# SDR SWAA2013011611505

- Difficulty date: January 11, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fastener
- Part number: 7940764
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT - CORRODED FASTENERS IN LOWER FLANGE OF FRAME (AFT SIDE) AT BS 408 ABOVE L-30.  REMOVED AND REPLACED 2 EA FASTENERS IN LOWER FLANGE OF FRAME (AFT SIDE) AT BS 408 ABOVE L-30.
